# SDR QXEA0001679

- Difficulty date: June 13, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK ON RIVET HEAD AT STRINGER 69A AND STATION 158.378.  REPAIRED IAW FOKKER SRM 53-02-05, FIGURE 2 AND SRM 51-31-02.
